# SDR UALA2013052103504

- Difficulty date: May 20, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 44,681 hours, 17,490 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU UNIT RT,  FAILED TEST.  R & R ESPU, OPS CHECKED GOOD.
